# SDR WX030009

- Difficulty date: July 23, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE CHECK IN FAT, MAINTENANCE FOUND EMERGENCY TRACK FLOOR LIGHTS DAMAGED AT ROW 2, EMERGENCY FLOOR TRACK LIGHT AT ROW 12 BURNED OUT, AND FLOOR TRACK AT ROW 24 LOOSE.  THE FLOOR TRACK LIGHTING AT ROW 24 WAS REPLACED AS REQUIRED.  THE LAMPS WRE REPLACED AT ROW 12.  THE FLOOR TRACK WAS SECURED AT ROW 24 AS REQUIRED.  OPS CHECKS WERE SATISFACTORILY PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
